MAUDE Adverse Event Report: PARAGON 28 R3CON LKNG PLT SCW 3.5X24MM; SCREW, FIXATION, BONE

PARAGON 28 R3CON LKNG PLT SCW 3.5X24MM; SCREW, FIXATION, BONE
Catalog Number P50-353-3524
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two 3.5 mm screws were found fractured at the mid-shaft during a scheduled removal, requiring intra-operative retrieval with a removal set.The screws had not been identified as broken prior to the removal.The broken shafts were fully extracted using the operative removal set, which added approximately 20 to 30 minutes to the surgery.There were no known impacts or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10 concomitant products (all lots unknown): 1 ea p53-109-r113, med clmn dstl arch plt 2.0mm thk r lg, 1 ea p53-110-r002, lisfranc slntd-t 5-hl plt w/ comp rt, 1 ea p20-135-030s, can sht thd scw hd 3.5x30mm, 1 ea p50-353-3514, r3con lkng plt scw 3.5x14mm, 1 ea p50-353-3516, r3con lkng plt scw 3.5x16mm, 1 ea p50-353-3518, r3con lkng plt scw 3.5x18mm, 1 ea p50-353-3520, r3con lkng plt scw 3.5x20mm, 2 ea p50-353-3532, r3con lkng plt scw 3.5x32mm, 2 ea p50-453-3530, r3con n-lkng plt scw 3.5x30mm, 1 ea p50-453-3540, 3.5 x 40 mm r3con non-locking plate screw.G2: foreign - event occurred in australia.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
R3CON LKNG PLT SCW 3.5X24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25659431
Report Number3008650117-2026-00342
Device Sequence Number17552344
Product Code HWC
UDI-Device Identifier00889795016522
UDI-Public(01)00889795016522(10)MM2505645
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP50-353-3524
Device Lot NumberMM2505645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age33 YR
Patient SexMale